Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2019 | Conference Paper | IST-REx-ID: 6556 | OA
3-manifold triangulations with small treewidth
K. Huszár, J. Spreer, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638 | OA
Graphs with at most one crossing
A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6647 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986 | OA
A proof of the orbit conjecture for flipping edge-labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, Discrete & Computational Geometry 61 (2019) 880–898.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6982 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, ACM Transactions on Algorithms 15 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7108 | OA
Shellability is NP-complete
X. Goaoc, P. Patak, Z. Patakova, M. Tancer, U. Wagner, Journal of the ACM 66 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7230 | OA
Extending simple drawings
A.M. Arroyo Guevara, M. Derka, I. Parada, in:, Lecture Notes in Computer Science (Including Subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Springer Nature, 2019, pp. 230–243.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Z_2-Genus of graphs and minimum rank of partial symmetric matrices
R. Fulek, J. Kyncl, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774 | OA
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 185 | OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285 | OA
On the treewidth of triangulated 3-manifolds
K. Huszár, J. Spreer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 425 | OA
Embeddability in the 3-Sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, Journal of the ACM 65 (2018) 5.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 5791 | OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5960 | OA
Proving the existence of loops in robot trajectories
S. Rohou, P. Franek, C. Aubry, L. Jaulin, The International Journal of Robotics Research 37 (2018) 1500–1516.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184 | OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications